# SDR ABXA010359

- Difficulty date: June 26, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 37,763 hours, 34,073 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT OF KDAL, THERE WAS A BAD OIL ODOR.  DISSIPATED AT HIGH ALTITUDE AND WHEN RIGHT PACK WAS TURNED OFF.  PASSING 13,000 FEET, ODOR RETURNED.  CREW DONNED OXYGEN MASKS DUE TO ODOR.  CHECKED NR 1 AND NR 2 INLETS AND EXHAUST, NR 1 AND NR 2 ENGINE 8TH AND 14TH STAGE OUTLET DUCTS.  REPLACED RIGHT ISOLATION VALVE.  CHECKED LEFT AND RIGHT ACM TURBINE OUTLET DUCTS.  NO DEFECTS NOTED ON NR 1 OR NR 2 ENGINES.  COMPLIED WITH ENGINE RUN, NR 1 AND NR 2 AT VARIOUS POWERS AND PNEUMATIC SETTINGS WITH NO ABNORMAL ODORS NOTED IAW B767 MM 71-00.
